MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter

ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter
Model Number 406136
Medical Device Problem Codes Fluid/Blood Leak (1250); Use of Device Problem (1670)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of blood leak from the seal resulting in bleeding was reported.The results of the investigation are inconclusive since the device was not returned for analysis.However, fast-cath hemostasis introducer batch number 8415648 expired on 31/03/2025 which was prior to the reported event date of 04/11/2025.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including verification of the expiration date listed on the product label.Based on the information received, the cause of the reported incident could not be conclusively determined.The cause of the use of expired product is consistent with user error.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the coarctation stent procedure, blood was observed to leak from the seal.The sheath was replaced but the same issue occurred.The second sheath was replaced, but the same issue occurred again.A smaller sheath was placed within the bigger sheath for hemostasis, but the patient experienced significant blood loss which required volume infusion.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23692375
Report Number3005334138-2025-00729
Device Sequence Number18714255
Product Code DYB
UDI-Device Identifier05414734014137
UDI-Public(01)05414734014137(10)8415648(17)250331
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number406136
Device Catalogue Number406136
Device Lot Number8415648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown